| Model Number |
MCENDO550 |
| Medical Device Problem Code |
Fogging (1253)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported to terumo cardiovascular that the scope was hazy.It is unknown when this event occurred, if there was a delay in the procedure, whether the product was changed out, or if there was any effect on the patient or results of the surgery.Due to the unknown information for this event, it is being reported.Terumo continues to attempt to gain more information regarding this event from the user facility.
Additional Manufacturer Narrative
Terumo has received the device for evaluation; however, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.Component code: 866 - lenses.Health effect ¿ impact code: 4648 - insufficient information.Health effect ¿ clinical code: 4580 - insufficient information.Medical device problem code: 1253 - fogging.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusions: 11 - conclusion not yet available.